New to Duromine

Discussion in 'Introductions' started by Lots2Lose, Feb 2, 2013.

  1. Lots2Lose

    Lots2Lose New Member
    Registered

    Joined:
    Feb 2, 2013
    Messages:
    4
    Likes Received:
    1
    I have been taking Duromine for 4 days now... I never in my life thought that I could be this thirsty! I am hoping to lose about 19kgs and so far I am doing very well. In the past I have tried all sorts of diets but I struggle every time... I do not have the time to prepare the food that most diets require so I end up eating too little and feeling like I am dying of hunger. It's amazing that now with the Duromine I eat much smaller meals of what I normally had and I feel fine through the day!!! I do also struggle with a headache, but I think that when I start the get in the habit of drinking a lot of water I should be fine.... Wish me luck!
     
  2. Newbie

    Newbie New Member
    Registered

    Joined:
    Jan 30, 2013
    Messages:
    6
    Likes Received:
    0
    Hi Lots2Lose
    Good luck with your journey! I started 7 days ago so we are pretty close. Are you on 30mgs? I have struggled with all sorts of diets too so hopefully this helps shift the weight.
    Are you exercising too?
    Hope all is going well :)
     
  3. Kailijade

    Kailijade New Member
    Registered

    Joined:
    Feb 3, 2013
    Messages:
    3
    Likes Received:
    0
    I had my first 40mg capsule yesterday. I did not sleep very well at all - tossed and turned until 2am and then woke up fully at 6.30am. I ate some protein (a small steak) for breakfast yesterday as my GP said that this makes your body kick in to weight loss mode as it has to work hard to process. Drank a lot of water, and had a small tub of yoghurt and some green beans as that was all I could stomach. This morning I weighed myself and I have lost 3kg overnight ... all water I guess. I had breakfast of one egg and some lean grilled pork fillets, and then took the capsule. 2 hours later, I have that scattered feeling back and find it difficult to focus. I hope this does not continue as I need to be focused for work and my kids who get back from their Dad's today. I have 30kgs to lose - I was 94 and want to be between 60 & 65. I have been on it before but did not stick to it as the side effects were too hard for me to deal with at the time. I am pretty fit (did a full triathlon) last week but have found that unless I do 2 plus hours of exercise everyday and eat barely anything the weight just keeps creeping on. I am having thyroid and hormone tests this week to see if there is another cause, but I am hoping that I can get some quick results. Anyway, off to burn off some of this energy doing housework :)
     
  4. aturn121

    aturn121 New Member
    Registered

    Joined:
    Sep 30, 2012
    Messages:
    3
    Likes Received:
    2
    Try and have ur pill earlier , you will sleep much better. U go girl I'm sure it will drop of u
     
  5. fitmumma

    fitmumma New Member
    Registered

    Joined:
    Nov 6, 2012
    Messages:
    4
    Likes Received:
    2
    Hi Kalijade,

    I too had that scattered feeling like I couldn't focus when I took Duromine the first time round, it was highly annoying as I need to be focused. I then had a break from taking Duromine for about 2 weeks and restarted again. I found that the second time round after a break the side effects were fine a month later the side effects for me is only a dry mouth but first time round I got a lot of side effects and if it continued it would have outweighed the benefits. We are the same weight and have the same goal weight. All the best :)
     
  6. Kailijade

    Kailijade New Member
    Registered

    Joined:
    Feb 3, 2013
    Messages:
    3
    Likes Received:
    0
    Hi there - thanks for responding, it is day 3 and I still feel scattered as hell. I am a lawyer and need to be anything but scattered! Last night it took my forever to go to sleep. I have already lost weight but am concerned that these side effects won't abate. I feel like my skin is all tingly and itchy and just cannot focus on one thing. How are you going with the weightloss?



     
  7. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hello Lots2Lose!
    Four days are too early to say something in particular, but if you want to see the difference with the pills, you should compose a diet plan. Yes, my dear, I know it takes time to cook all these meals.
    But it's better that you do some healthy food, instead of eating little and feeling hungry all the time! And I'm sure headaches occur due to poor nutrition. Weight loss is a stress for the body, so you have to prepare your body for this struggle little by little. My recommendation: boil rice, vegetables and white chicken meat for a week long. Make yourself some backup meals, store in container in the fridge.
    I WISH YOU LUCK!
    XO
    Kate
     
  8. Lots2Lose

    Lots2Lose New Member
    Registered

    Joined:
    Feb 2, 2013
    Messages:
    4
    Likes Received:
    1
    Hi Guys! I am now on day 11 and it is going better with the dry mouth... I have started to drink A LOT of water and it helps! But with every day that passes I feel as if I eat less and less. I think I should start to have 5 small meals a day. Because at this stage I am trying to have 3 meals but by dinner time I can hardly look at my plate, never mind eat whats on it. I will try the 5 small meals a day and let you know how that works out.

    So far I have lost 5.5kgs... I suspect that most of this was water retention. So I am hoping to lose about 1kg per week.

    I also started exercising which is something I wanted to start doing a long time ago...

    Hope you are all doing great!

    Cheers!
     
  9. Lots2Lose

    Lots2Lose New Member
    Registered

    Joined:
    Feb 2, 2013
    Messages:
    4
    Likes Received:
    1
    Hi Newbie!

    How are things going so far for you? I am also on 30mg... I also started doing exercise this week! I haven't done real exercise for a long time... this this week was very good for me!
     
  10. Kailijade

    Kailijade New Member
    Registered

    Joined:
    Feb 3, 2013
    Messages:
    3
    Likes Received:
    0
    Well, just over 2 weeks into this and I have lost 7 kgs - 94 down to 87. I am starting to feel less thirsty and although I still get the scattered feeling. it is not as bad. I always make sure I have breakfast straight after I take the pill so it has not really kicked in. I snack on vege sticks - carrots, cucumber and also eat nuts during the day. I make sure I have some protein at night. I am hoping to lose another 10 kgs by my birthday on 22 March. The thing is I have new work uniforms coming and I reckon they will already be too big!!! I am still struggling with sleep though, but I have some other stressors in my life right now and have lived with insomnia from time to time throughout my life. In fact, I used to get up and eat when I could not sleep but don't do that now.
     
  11. Determined

    Determined New Member
    Registered

    Joined:
    Feb 13, 2013
    Messages:
    3
    Likes Received:
    0
    Kailijade, well done, I have been on the 30mg for the past 10 days and have only lost 1kg, even though I have cut out the carbs, and I jog at least 3 times a week, what diet are you on . I am currently weighing 87kg
     
  12. firststeps

    firststeps New Member
    Registered

    Joined:
    Feb 21, 2013
    Messages:
    2
    Likes Received:
    0
    Hi all....Took my first Duromine yesterday and felt fuzzy all day ...no appetite at all but ate little amounts during the day ....awake for what seemed like ALLLL night lol ....tossing and itchy....is that normal ??? im 153cms and 70kg ..want to lose 10kg.....just won battle with the cigs ..and on to battle of the bulge lol .....delighted i found this site .....gives me hope :)
     
  13. Nessa22

    Nessa22 Member
    Registered

    Joined:
    Feb 15, 2013
    Messages:
    30
    Likes Received:
    27
    Hi chick.
    This is my first week on Duromin as well. The first night i took it I was awake all night,was crazy.I also had itchy skin and headaches.But mine have now passed.So hopefully it gets better for you.
     
  14. firststeps

    firststeps New Member
    Registered

    Joined:
    Feb 21, 2013
    Messages:
    2
    Likes Received:
    0
    Thanx ....drinking water all day and walked for an hour .....fit for bed now lol.........not hungry at all ...weird feeling isnt it ...
     
  15. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    :) Weird feeling? not at all) ) )
    I hope you have eaten something that day? Glad that the pills work! Go on, it seems you're doing all right.
     
Loading...